# SDR QMLA2024101120131

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N408SH
- Make and model: Bell 407
- Aircraft serial: 54467
- Aircraft time: 4,060 hours, 16,736 cycles
- Engine: Allsn 250C47B
- Engine time: 5,676 hours, 10,893 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELL OF ELECTRICAL BURNING IN FLIGHT AFT CABIN, NOTICED BY AIRCREW. INSPECTED AFT BAGGAGE COMPARTMENT, UPPER AVIONICS BAY INCLUDING WIRING AND RELAYS. GROUND RUNS AND OPS CHECK GOOD, NO DEFECTS NOTED. THIS AIRCRAFT HAS BEEN RETURNED TO REVENUE SERVICE. REF# MEC-000804
